User Reviews for LoSeasonique

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about LoSeasonique.

Ratings Summary

Filter by:

User Ratings

10
   
8%(1)
9
   
8%(1)
8
   
0%(0)
7
   
0%(0)
6
   
24%(3)
5
   
16%(2)
4
   
0%(0)
3
   
0%(0)
2
   
16%(2)
1
   
31%(4)

LoSeasonique review summary

4.2/10 Average Rating

13 Ratings with 13 User Reviews

Compare all 160 medications used in the treatment of Abnormal Uterine Bleeding.

Reviews for LoSeasonique to treat Abnormal Uterine Bleeding

Sort by:

Review by SemiSweet:

User Rating:  
   
5.0

I have been taking LoSeasonique for a few years. I went on antibiotics (Zpack) for a ear infection. I have never once had any issues with this before now. I have been on my period for a month now, the bleeding won't stop. My doctor said go off the pill for a week and let your body rest and it should stop, if it doesn't then I have to go in for an ultrasound. I am freaking out. Its been that week and I am still on my period. Make sure you let your doctors know you are on that pill before they prescribe you any antibiotics.

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

July 14, 2013 9:49 PM

Review by Anonymous:

User Rating:  
   
2.0

I am on my third and last package of LoSeasonique; it has been rough. During the first pack, I started spotting daily in week 5. This progressed to a full fledged cycle by week 9 and lasted for three weeks, so my doctor instructed me to skip to the yellow pills and then begin a new pack. During the second pack around week 5 the spotting started again. During week 8, I passed out. In week 10, I began having extremely heavy bleeding that proved impossible to contain resulting in two terrible accidents. Thank God I was home both times. After getting the next prescription and reading the pamphlet again, I discovered all of these experiences are considered severe side effects of the pills.

6 users found this comment helpful. Did you?   Yes   No Report as inappropriate

April 18, 2012 7:54 PM

Review by kscar:

User Rating:  
   
10

I was a little hesitant to try LoSeasonique due to all of the negative reviews, but thought it was worth a shot at no longer having a period every month, since I struggle with heavy periods for 11 days every month. I have just finished taking my first pack and never once experienced spotting during the three months on this pack. Nor did I have any changes in skin, weight or cramping. My sex drive even increased. Some factors that may have helped ease my body onto this pill so smoothly might relate to the fact that I took the pill at the same time everyday and have been on birth control for about nine years. Everyone's body reacts differently, so it may be worth taking the risk. I for one am very pleased with this pill.

5 users found this comment helpful. Did you?   Yes   No Report as inappropriate

December 13, 2011 11:21 PM

Review by Anonymous:

User Rating:  
   
9.0

I have been inadvertently taking this for over a year now. I stopped my period myself with Lutera, which is the same strength and medication in Lo Seasonique so I've switched to LoSeasonique to save money. When I first started taking it, I spotted for a long long time and if I take it even one hour later than my scheduled 4pm time I inevitably get cramps for two days. If I miss one more than one day in a row I will spot for a week or two and feel as crappy as I used to whenever I got a period. My periods did NOT get less painful on the pill and that is why I stopped it all together and I couldn't be happier. If you can wait out the spotting, it is so worth it.

5 users found this comment helpful. Did you?   Yes   No Report as inappropriate

June 9, 2011 5:25 PM

Review by Anonymous:

User Rating:  
   
1.0

I started taking Loseasonique because my doctor suggested I do so. Every month just before my period I get a horrible headache that last about three days and nothing I take will make it go away. It has really began to interfere with my life. My doctor said that it was an estrogen withdrawal headache and there is nothing that could really be done. However, he said that if I only had a period once every three months I would only have to tolerate the headache once every three months. I have now been on my first three month pack for six weeks and I have started bleeding, cramping and yes, I have the headache. I have been tired, very emotional and have had migraines since I started LoSeasonique.

5 users found this comment helpful. Did you?   Yes   No Report as inappropriate

May 28, 2011 7:00 AM

Review by NatalieRC:

User Rating:  
   
1.0

I was taking Seasonique and my doctor switched me over to LoSeasonique because I was still having periods that lasted 7-8 days. I have been on LoSeasonique for 7 weeks now and have been bleeding off and on since I started. My face has broken out on several occasions. This is really getting old and I am going to stop this birth control and switch back to just Seasonique.

1 users found this comment helpful. Did you?   Yes   No Report as inappropriate

May 12, 2011 9:13 AM

Review by Anonymous:

User Rating:  
   
2.0

I just started my second pack and I have been on my period for the last 3 weeks. At first it was just some spotting. Then turned to a heavy period. I started experiencing moderate acne immediately and my mood swings are through the roof.

2 users found this comment helpful. Did you?   Yes   No Report as inappropriate

January 26, 2011 10:51 PM

Review by nomoreseason:

User Rating:  
   
1.0

The breakthrough bleeding started a few days after I started taking it. Each day it gets worse. It is now day 30, I think this will be my last pack. I'd rather have a heavy period for 3 days, and light bleeding for 5 more. At least I get at least a 10 day break before periods.

4 users found this comment helpful. Did you?   Yes   No Report as inappropriate

January 7, 2011 12:03 PM

Review by Anonymous:

User Rating:  
   
5.0

I have been taking LoSeasonique for 6 1/2 weeks, thought I was going to really like it but started my period 7 days ago with cramps and all and it is still going on, I have a call in to my doctor just waiting for a phone call. I am seriously thinking about giving it up as it was only to alleviate PMS symptoms as I am done having kids and my periods before were only 3 days so would rather have 3 days with severe cramps then non-stop spotting or period as I would call it. Oh and I have also gained weight from it, not much but it has only been 6 weeks.

6 users found this comment helpful. Did you?   Yes   No Report as inappropriate

June 23, 2010 6:44 PM

Review by Anonymous:

User Rating:  
   
6.0

I'm on my second pack of LoSeasonique, about five or six weeks away from my first "real" period on this BC. For the past few days I've been experiencing brownish discharge (from blood) and moderate cramping. Other than that, no complaints really. The pill didn't clear up my skin but neither did my other one. I really hope this cramping stops now though, it's very painful. Enough that I can't go out much. I've heard that it gets better once your body has adjusted but I don't know how long that will take.

6 users found this comment helpful. Did you?   Yes   No Report as inappropriate

January 3, 2010 1:24 PM

Review by Anonymous:

User Rating:  
   
1.0

I am on my second, three month pack of LoSeasonique and I am seriously contemplating stopping the birth control. My first three month pack, around week six I started bleeding. This lasted about a week and I thought my body was adjusting. Since then my face has broken out - I have never had acne problems. I am now on week four of my second cycle of pills, and I am now bleeding lightly again. I am experiencing the worst cramps I have ever had in my life. All I do is sleep, and I am still exhausted all the time. I can't even get myself to do normal activities like grocery shopping.

22 users found this comment helpful. Did you?   Yes   No Report as inappropriate

November 2, 2009 7:38 PM

Review by Anonymous:

User Rating:  
   
6.0

I'm going on my 3rd week of LoSeasonique and have been bleeding ever since I started. Just when I think it's going to stop, it's starts heavier again. I do get a little dizzy, but I'm hoping it's just my body getting used to the hormones and I'll stabilize soon. No skin problems, and I feel I'm less emotional than with another pill I had tried.

13 users found this comment helpful. Did you?   Yes   No Report as inappropriate

October 19, 2009 9:41 PM

Review by listeningfencepost:

User Rating:  
   
6.0

I have finished a 3- month pack for the purpose of reducing heavy bleeding probably caused by fibroids. The breakthrough bleeding never stopped. The package insert says this symptom occurs in 10% of the patients. Pros: more energy because I have fewer heavy periods. Cons: Still have abdominal pain once in 3 months during period, and have small amount of bleeding every day. I haven't decided whether to continue for another 3 months or seek a different treatment.

8 users found this comment helpful. Did you?   Yes   No Report as inappropriate

September 18, 2009 10:13 AM

Learn more about Abnormal Uterine Bleeding

Hide
(web3)